# SDR USAA050795

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367175302700
- Condition: Cracked
- Location: Fuselage
- Part time: 18,257 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBOARD CRACKED AND DELAMINATED, FLOOR PANEL 262 HG FRAME 64-66/6 INCH FORWARD OF FRAME 66.  DOUBLER REPAIR BONDED COMPOSITE PER SRM 53-02-00.  (M)
